# SDR CA020531006

- Difficulty date: May 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: AS20625K1861114
- Condition: Loose
- Location: Guide Vanes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NUT AS20625 HOLDING THE OUTLET GUIDE VANE RING BETWEEN THE LOW PRESSURE COMPRESSOR ROTOR AND THE HIGH PRESSURE COMPRESSOR ROTOR HAD UN-TORQUED ITSELF AND ENTERED INTO THE HIGH PRESSURE COMPRESSOR ROTOR DAMAGING THE HP COMPRESSOR BLADES. THE BOLT K1861114 ATTACHED BY THE NUT AS20625 HAS DAMAGED THE LP COMPRESSOR ROTOR BLADE STAGE 5 AND ALSO THE LP COMPRESSOR ROTOR DRUM.  ENGINE AT RRC FOR MID-LIFE INSPECTION.  PROBLEM NOT REPORTED BY CUSTOMER.
